Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I have been having heart mild heart attacks can yo help me

I think I have been having heart mild heart attacks can you help me? 6 years ago I was diagnosed with having had a heart attack and an expanded heart. I have since stopped all of my bad habits but still have chest pain and sweats with confusion and nausea that last for 5 to 15 minutes then go away. I had that happen again 2 days ago and now my chest pain won t go completely away and I keep getting sick to my stomach and breaking out in sweats. Whats going on, I am average weight and 53 years old.
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You most certainly need to see a physician very soon. If the symptoms get worse with activity, it probably is some kind of blockage that is causing your heart to not get the O2 it needs. However, if your acitivity level does not affect the symptoms, it may be angina. If you have some nitro tabs, you should probably put one under your tongue.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor